The radius of vanishing bubbles in equivariant harmonic map flow from {$D^2$} to {$S^2$}

S.B. Angenent, J. Hulshof, H. Matano

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

We derive an upper bound for the radius R(t) of a vanishing bubble in a family of equivariant maps Ft : D2 → S2 which evolve by the harmonic map flow. The self-similar "type 1" radius would be R(t) = C√T-T. WE prove that R(t) = o(T - t). © 2009 Society for Industrial and Applied Mathematics.
Original languageEnglish
Pages (from-to)1121-1137
JournalSIAM Journal on Mathematical Analysis
Volume41
Issue number3
DOIs
Publication statusPublished - 2009

Fingerprint Dive into the research topics of 'The radius of vanishing bubbles in equivariant harmonic map flow from {$D^2$} to {$S^2$}'. Together they form a unique fingerprint.

Cite this